... on Seroquel though I'm not bi-polar. The first week couldn't even function, can't even remember it. I was on 25mg then 50mg. I ended up going all the way down to half a 25mg pill it's all I can handle. I can take 25mg pill but it makes me antsy the then later. Anyone else?
Seroquel has antidepressant as well as anti anxiety properties which may well help your symptoms if you can work up to a therapeutic level. Best to take it at night to avoid some of the drowsiness. Give it some time and try to titrate yourself back up to the doctor prescribed amount.
I had serequel for major depression and it caused me a psychotic episode. Ended up in hospital for 6 months until psychiatrist found that lithium along with Manerix worked for me. This was in 2007 and I have been depression free since. I have my life back. I need to stay on the meds fir life because I have suffered from depression foe years now. But I feel great!
Hope you can find a comfort in the serequel if this is the med for you.
Yes this is very effective for major depression as Laurie said take at bedtime for a while and as your body gets used to it try and up the dose little by little. They don't always list everything it is used for so pay no attention to Bipolar also helps alot for sleep so the night dose is the best for many. Chuck1957
I have been on seroquel for 15 years. I am taking 300mg. I have also tried many many many different medications, but seroquel has helped a lot. It makes me very tired all the time so I was recently advised to talk to my dr about decreasing it. Thanks chuck. :) Stick with it. Give it a try. It is the only thing that has made a difference for me and maybe it will for you. Hope it all works out for you.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2014 • 3 answers
Posted 11 Mar 2015 • 4 answers
Posted 26 Nov 2015 • 3 answers
Posted 16 Jul 2016 • 2 answers
Posted 24 Jul 2016 • 1 answer